UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/9194

タイトル: The Littlewood-Paley-Stein inequality for diffusion processes on general metric spaces
著者: Kawabi, Hiroshi
Miyokawa, Tomohiro
キーワード: Littlewood-Paley-Stein inequality
gradient estimate condition
Riesz transforms
SPDEs
superprocesses
発行日: 2007年3月20日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 1, Page 1-30
抄録: In this paper, we establish the Littlewood-Paley-Stein inequality on general metric spaces %We show this inequality under a weaker condition than the lower boundedness of Bakry-Emery's $\Gamma_{2}$. We also discuss Riesz transforms. %a relationship of Sobolev norms. As examples, we deal with diffusion processes on a path space associated with stochastic partial differential equations (SPDEs in short) and a class of superprocesses with immigration.
URI: http://hdl.handle.net/2261/9194
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140101.pdf226.57 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください